Expected Density of Complex Zeros of Random Hyperbolic Polynomials

K Farahmand, A Grigorash

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages389-393
    JournalApplied Mathematics Letters
    Volume15
    Issue number3
    Publication statusPublished - Mar 2002

    Cite this

    Farahmand, K ; Grigorash, A. / Expected Density of Complex Zeros of Random Hyperbolic Polynomials. In: Applied Mathematics Letters. 2002 ; Vol. 15, No. 3. pp. 389-393.
    @article{95c548a5ea394259b0e54db98b690a4a,
    title = "Expected Density of Complex Zeros of Random Hyperbolic Polynomials",
    author = "K Farahmand and A Grigorash",
    year = "2002",
    month = "3",
    language = "English",
    volume = "15",
    pages = "389--393",
    journal = "Applied Mathematics Letters",
    issn = "0893-9659",
    publisher = "Elsevier",
    number = "3",

    }

    Farahmand, K & Grigorash, A 2002, 'Expected Density of Complex Zeros of Random Hyperbolic Polynomials', Applied Mathematics Letters, vol. 15, no. 3, pp. 389-393.

    Expected Density of Complex Zeros of Random Hyperbolic Polynomials. / Farahmand, K; Grigorash, A.

    In: Applied Mathematics Letters, Vol. 15, No. 3, 03.2002, p. 389-393.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Expected Density of Complex Zeros of Random Hyperbolic Polynomials

    AU - Farahmand, K

    AU - Grigorash, A

    PY - 2002/3

    Y1 - 2002/3

    M3 - Article

    VL - 15

    SP - 389

    EP - 393

    JO - Applied Mathematics Letters

    T2 - Applied Mathematics Letters

    JF - Applied Mathematics Letters

    SN - 0893-9659

    IS - 3

    ER -